| Catalog Number |
723-00-44F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: 7000-6606 high insignia collared hip stem (b)(6).702-04-58f tridentii tritanium cluster58f (b)(6).7030-6530 6.5mm low profile hex screw 30mm mvy.6519-1-044 delta un.Fem hd 44mm r44 16/18 (b)(6).6519-t-025 uni adaptor sleeve v40 ti (b)(6).It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following information was provided: revised a right hip due to infection.Surgeon performed an i&d with full implant exchange.